# SDR CHQA201100110

- Difficulty date: February 6, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 24,964 hours, 19,858 cycles
- Engine: Allsn AE3007A
- Engine time: 20,181 hours, 18,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION A DENT WAS FOUND ON THE LOWER FORWARD FUSELAGE BETWEEN FR19 AND FR20 ON STR 21L AND 21R.  MAINTENANCE PERFORMED A HIGH FREQUENCY EDDY CURRENT INSPECTION IAW SRM 51-10-03, WITH NO CRACK FOUND.  THE DENT WAS RE-CONTOURED IAW ETD2011-145-01416 AND SRM 51-74-00 WITHIN LIMITS.
